# SDR ASOA04620

- Difficulty date: August 22, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUIRNG A C-CHECK IN MCN, THE FLOOR SUPPORT ANGLE ON THE RIGHT SIDE AT FS 621 WAS FOUND TO BE CRACKED AT THE CORNER BEYOND LIMITS.  MAINTENANCE REPAIRED THE FLOOR SUPPORT ANGLE ON THE RIGHT SIDE AT FS 621 IAW ASA EO 600-53-0105.  (M)
